Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    6 0 0 0


Comptes Rendus Mathématique
Volume 336, n° 9
pages 751-756 (mai 2003)
Doi : 10.1016/S1631-073X(03)00170-5
Received : 12 February 2003 ;  accepted : 18 Mars 2003
The conformal boundary of Margulis space-times

Charles  Frances
U.M.P.A., E.N.S. Lyon, 46, allée d'Italie, 69364 Lyon cedex 07, France 

@@#100979@@

In this Note, we show how to construct the conformal boundary of Margulis space-times   when   is an affine Schottky group. To cite this article: C. Frances, C. R. Acad. Sci. Paris, Ser. I 336 (2003).

@@#100979@@

Dans cette Note, nous montrons comment construire le bord conforme des espaces-temps de Margulis   lorsque   est un groupe de Schottky affine. Pour citer cet article : C. Frances, C. R. Acad. Sci. Paris, Ser. I 336 (2003).




© 2003  Académie des sciences@@#104156@@